# SDR 07FDEA02405

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CUTOUT IS CRACKED AT NR 6 SLAT INBD TRACK CUTOUT.  INSTALLED DOUBLER REPAIR ON R/ WING LEADING EDGE CUTOUT AT NR 6 SLAT I/B TRACK CUTOUT. REF B727 SRM 51-30-02 PG2 57-30-4 PG 33 FIG II.
